Sharp, nauseous pain from taking Aleve without food?

The pain is hard to describe, I just know its not down where my intestines are, it's up higher, where my stomach is, above my belly button. It's sharp and I'm kinda nauseous.

I took aleve last night before bed, and forgot that you're supposed to take it with food. It's 550mg.

Woke up around 11am, stomaching hurting so bad I was crying, fell back asleep, woke up the same way on and off until 2pm.

It's about 8pm now, stomach still hurting, I've eaten several times, taken tums.

Ughhhg, anyone else deal with this?


0|0
1|1

Most Helpful Girl

  • Yes eat before you take it and try drinking a glass of milk if you take it on empty stomach. Milk will coat your stomach you'll feel better.

    0|0
    0|0

What Guys Said 1

  • Thats why it says to take with food... It should go away after a little while... If it doesn't stop, i believe it could be an ulcer (stomach bleeding) but thats usually from doong repeatedly for a while... Id give 2 days max, more like one day, and see a doctor

    0|0
    0|0
    • I know, it was like 2am and I forgot. I usually take tylenol, so I just grabbed the bottle and took it and fell back to sleep. x. x I've only been taking 1 a day for a few days for TMJ pain.

What Girls Said 0

The only opinion from girls was selected the Most Helpful Opinion!

Loading...